MathSciNet Relay Station
MathSciNet bibliographic data
MR1665062 34G10 (35K99 47D06 47F05 47N20)
Xiao, Tijun; Liang, Jin Differential operators and $C$-wellposedness of complete second order abstract Cauchy problems. Pacific J. Math. 186 (1998), no. 1, 167–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement